# SDR DALA2017101007394

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 77,290 hours, 9,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  EMERGENCY SEAT LIGHTS WERE INOPERATIVE.  TROUBLESHOT IAW SRM 33-51-13,  REPLACED FUSE IN THE POWER SUPPLY M33098. OPS CHECKED GOOD.
